Alert archive / Arizona / Flash Flood Warnings in 2011
Flash Flood Warning 59, NWS Tucson, AZ
NWS Tucson, AZ issued this flash flood warning at Sep 9, 2011, 7:52 PM MST for Cochise County, Santa Cruz County, Arizona. It was in force for 83 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 9, 2011, 7:52 PM MST (02:52 UTC)
- Expired
- Sep 9, 2011, 9:15 PM MST
- In force
- 83 min
- Issued by
- NWS Tucson, AZ
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cochise County, AZ, Santa Cruz County, AZ
The radar
The Tucson radar (KEMX), 57 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 00:00Z, 2.9 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 231 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 3212 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
152 WGUS55 KTWC 100252 FFWTWC AZC003-023-100415- /O.NEW.KTWC.FF.W.0059.110910T0252Z-110910T0415Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE TUCSON AZ 752 PM MST FRI SEP 9 2011 THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHWESTERN COCHISE COUNTY IN SOUTHEAST ARIZONA... THIS INCLUDES THE CITY OF SIERRA VISTA... EXTREME SOUTHEASTERN SANTA CRUZ COUNTY IN SOUTHEAST ARIZONA... * UNTIL 915 PM MST * AT 747 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERAL STRONG THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL OVER SOUTHWEST COCHISE COUNTY...AND THUNDERSTORMS EXTENDED WEST INTO SANTA CRUZ COUNTY WHICH WILL MOVE OVER THE WARNING AREA LATER. THIS WARNING INCLUDES THE BURN SCAR AREA OF THE MONUMENT FIRE. UP TO 2 INCHES OF RAINFALL CAN BE EXPECTED IN SPOTS IN THE WARNING AREA AS THESE STORMS MOVE OVER SOUTHWEST COCHISE COUNTY. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HUACHUCA CITY PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 3171 10998 3134 10995 3133 11046 3173 11044 $$ ZELL
1 follow-up statement
728 WGUS75 KTWC 100355 FFSTWC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 855 PM MST FRI SEP 9 2011 AZC003-023-100415- /O.CON.KTWC.FF.W.0059.000000T0000Z-110910T0415Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ COCHISE AZ-SANTA CRUZ AZ- 855 PM MST FRI SEP 9 2011 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM MST FOR EXTREME SOUTHEASTERN SANTA CRUZ AND SOUTHWESTERN COCHISE COUNTIES... AT 850 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE AN AREA OF THUNDERSTORMS OVER SOUTHWEST COCHISE COUNTY AND EXTREME SOUTHEAST SANTA CRUZ COUNTY PRODUCING VERY HEAVY RAIN. THE THUNDERSTORMS EXTENDED WEST INTO SANTA CRUZ COUNTY WHICH WILL CONTINUE TO MOVE OVER THE WARNING AREA. THIS WARNING INCLUDES THE BURN SCAR AREA OF THE MONUMENT FIRE. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SIERRA VISTA AND HUACHUCA CITY PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. && LAT...LON 3171 10998 3134 10995 3133 11046 3173 11044 $$ ZELL
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 9, 2:35 PM MST, 5 hours 17 minutes earlier.
Area forecast discussion, Sep 9, 2:35 PM MST, 5 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 235 PM MST FRI SEP 9 2011 .SYNOPSIS...AN AREA OF LOW PRESSURE MOVING TO A POSITION NEAR THE SOUTHERN CALIFORNIA COAST WILL BRING A MOISTER SOUTHERLY FLOW INTO THE AREA FOR A MUCH BETTER CHANCE OF SHOWERS AND THUNDERSTORMS BY LATE FRIDAY AND INTO THE WEEKEND...ALONG WITH COOLER DAYTIME TEMPERATURES. SOME STORMS WILL LIKELY GENERATE HEAVY RAINFALL. && .DISCUSSION...STILL EXPECTING WIDESPREAD SHOWERS/SCATTERED THUNDERSTORMS INTO LATE TONIGHT. HEAVY RAIN AND ISOLATED SEVERE HAIL/WIND ARE MAIN THREATS THIS EVENING. ISSUED FLASH FLOOD WATCH OUT FOR AREAS EAST OF A KEARNY-ARIVACA LINE AND SOUTH OF A FORT THOMAS-CLIFTON LINE AS THIS AREA WILL BE UNDER INCREASING UPPER LEVEL DIFFLUENT FLOW THIS EVENING. SOME AREAS COULD SEE 2-3" THIS EVENING. THIS ALL IS ASSOCIATED WITH A PAIR OF UPPER LOWS OVER THE WESTERN STATES. THE FIRST ONE WAS NR AZ/UT BORDER WITH THE OTHER OVER WESTERN NEVADA. THE AZ/UT BORDER LOW WILL LIFT NORTH THIS EVENING...THUS INCREASING UPPER LEVEL DIFFLUENT FLOW OVER THE AREA...WHILE THE NEVADA LOW WILL BECOME THE DOMINANT LOW OVER THE WEEKEND AS IT DROPS INTO SOUTHERN CALIFORNIA. SATURDAY...WILL SEE SOME DRIER AIR PUSH IN FROM THE SOUTHWEST DURING THE MORNING HOURS AS THE UPPER LOW MOVES OVER LA BASIN. HOWEVER BY LATE IN THE AFTERNOON...MID LEVEL FLOW ALOFT TURNS TO THE SOUTH AS THE LOW WILL BE WEST OF SAN DIEGO. THIS WILL ALLOW HIGHER PRECIPITABLE WATER OVER SONORA MEXICO TO ADVECT ACROSS THE AREA. THUS HAVE LOWERED POPS FOR THE AFTERNOON PERIOD WITH HIGHER POPS GOING TOMORROW NIGHT. SUNDAY THROUGH MUCH OF NEXT WEEK...WILL TRANSITION BACK INTO MORE MONSOONAL TYPE DIURNAL THUNDERSTORM ACTIVITY AS UPPER LOW MEANDERS OFF/OVER SOUTHERN CALIFORNIA. HIGHS WILL BE COOLER OVER THE WEEKEND...GENERALLY BELOW NORMAL...THEN START TO WARM BACK ABOVE NORMAL NEXT WEEK. && .AVIATION...ISOLD-SCT TSRA/SHRA BECOMING SCT-NUMEROUS TSRA/SHRA LATE THIS AFTERNOON INTO THIS EVENING. PRECIP TO DECREASE IN COVERAGE 09Z-12Z SATURDAY. MVFR CIGS/VSBYS AND WIND GUSTS TO NEAR 40 KTS WITH THE STRONGER TSRA. OTHERWISE...CLOUD DECKS AT 8-12K FT AGL AND SURFACE WIND GENERALLY SELY/SLY 5-15 KTS THRU 12Z SATURDAY. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...EXPECT SCATTERED TO NUMEROUS SHOWERS TONIGHT THEN A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS THIS WEEKEND INTO NEXT WEEK. STRONG...ERRATIC AND GUSTY WINDS WILL OCCUR WITH THE THUNDERSTORM OUTFLOWS ALONG WITH LOCALIZED HEAVY RAIN. && .TWC WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 3 AM MST SATURDAY FOR PUBLIC ZONE 503>509 AND 511>514. WEATHER.GOV/TUCSON
Hazardous weather outlook, Sep 9, 11:50 AM MST, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION NATIONAL WEATHER SERVICE TUCSON AZ 1150 AM MST FRI SEP 9 2011 AZZ503-504-506>509-511>514-101000- UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS- 1150 AM MST FRI SEP 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT THE COMBINATION OF A VERY MOIST AIRMASS TRACKING FROM NORTHERN MEXICO INTO SOUTHERN ARIZONA...AND THE INFLUENCE OF A LOW PRESSURE SYSTEM DEVELOPING OVER SOUTHERN CALIFORNIA WILL RESULT IN SIGNIFICANT RAINFALL ACROSS THE SOUTHEAST CORNER OF ARIZONA THIS AFTERNOON INTO TONIGHT. A FLASH FLOOD WATCH HAS BEEN ISSUED FROM 3 PM THIS AFTERNOON UNTIL 3 AM MST TONIGHT. PLEASER REFER TO AWIPS HEADER /PHXFFATWC/ OR WMO HEADER /WGUS65 KTWC/ FOR ADDITIONAL DETAILS. EXPECT SHOWERS AND THUNDERSTORMS TO DEVELOP EARLY THIS AFTERNOON AND PERSIST INTO THE EARLY MORNING HOURS...WITH THE HEAVIEST RAINFALL EXPECTED ALONG A LINE FROM DOUGLAS TO ORACLE. WIDESPREAD RAINFALL AMOUNTS OF 0.75 TO 1.25 INCHES ARE ANTICIPATED...WITH ISOLATED LOCATIONS POSSIBLY RECEIVING AS MUCH AS 2 TO 3 INCHES. PLEASE NOTE THAT EVEN MODERATE RAINFALL OVER THE RECENT BURN AREAS COULD RESULT IN FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL BE LIKELY AGAIN SATURDAY. THE MAIN THREATS WILL BE LOCALLY HEAVY RAINFALL AND GUSTY WINDS. THEREAFTER...EXPECT A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS SUNDAY THROUGH THURSDAY. PLEASE NOTE THAT EVEN MODERATE RAINFALL OVER THE RECENT BURN AREAS COULD RESULT IN FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WEATHER.GOV/TUCSON
In the hours before
Special weather statement, Sep 9, 6:56 PM MST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
656 PM MST FRI SEP 9 2011
AZZ503-504-507-513-514-100245-
DRAGOON/MULE/HUACHUCA AND SANTA RITA MOUNTAINS INCLUDING
BISBEE/CANELO HILLS/MADERA CANYON AZ-SANTA CATALINA AND RINCON
MOUNTAINS INCLUDING MOUNT LEMMON/SUMMERHAVEN AZ-TUCSON METRO AREA
INCLUDING TUCSON/GREEN VALLEY/MARANA/VAIL AZ-UPPER SAN PEDRO RIVER
VALLEY INCLUDING SIERRA VISTA/BENSON AZ-UPPER SANTA CRUZ RIVER AND
ALTAR VALLEYS INCLUDING NOGALES AZ-
656 PM MST FRI SEP 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PIMA COUNTY UNTIL 745 PM
MST...
AT 648 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORMS THAT COVERED MUCH OF EASTERN PIMA
COUNTY...INCLUDING SAHUARITA...GREEN VALLEY AND PORTIONS OF TUCSON
AND ARE MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
ADDITIONAL AREAS AFFECTED BY THIS STORM INCLUDE...CORONA DE
TUCSON...RITA RANCH...SABINO CANYON...VAIL AND SAGUARO NATIONAL PARK
EAST.
LAT...LON 3251 11111 3234 11046 3174 11046 3174 11119
3220 11114
TIME...MOT...LOC 0154Z 262DEG 16KT 3200 11081Local storm report, Sep 9, 7:12 PM MST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
712 PM MST FRI SEP 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD TUCSON 32.24N 110.94W
09/09/2011 PIMA AZ LAW ENFORCEMENT
CALLED TO INQUIRE ABOUT HEAVY RAIN IN THE SAHUARITA AND
GREEN VALLEY AREA. SHE SAID THERE WAS A SWIFT WATER
RESCUE AT DELGADO AND DAVIS WHERE A TRUCK WAS CAUGHT IN
THE WATER. TWO FEMALES AND A CHILD WERE ABLE TO ESCAPE.
&&
EVENT NUMBER TWC1100106
MOLLERELocal storm report, Sep 9, 7:13 PM MST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TUCSON AZ
713 PM MST FRI SEP 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD TUCSON 32.24N 110.94W
09/09/2011 PIMA AZ LAW ENFORCEMENT
HEAVY RAIN IN THE SAHUARITA AND GREEN VALLEY AREA
RESULTED IN A SWIFT WATER RESCUE AT DELGADO AND DAVIS
WHERE A TRUCK WAS CAUGHT IN THE WATER. TWO FEMALES AND A
CHILD WERE ABLE TO ESCAPE THEIR VEHICLE
&&
CORRECTED REMARKS
EVENT NUMBER TWC1100106
MOLLERELocal storm report, Sep 9, 7:15 PM MST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
715 PM MST FRI SEP 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM FLASH FLOOD TUCSON 32.24N 110.94W
09/09/2011 PIMA AZ WARNING NOTIFY
SWIFT WATER RESCUE AT 705 PM MST AT THE INTERSECTION OF
WILMOT ROAD AND SAHUARITA ROAD
&&
EVENT NUMBER TWC1100107
ZELLLocal storm report, Sep 9, 7:23 PM MST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
723 PM MST FRI SEP 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM FLASH FLOOD TUCSON 32.24N 110.94W
09/09/2011 PIMA AZ LAW ENFORCEMENT
PIMA COUNTY SHERIFFS OFFICE REPORTED TWO ADULTS THAT
DROWNED WHEN THEIR VEHICLE WAS CAUGHT IN A WASH NEAR
WILMOT AND SAHUARITA.
&&
EVENT NUMBER TWC1100108
MOLLERELocal storm report, Sep 9, 7:43 PM MST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TUCSON AZ
743 PM MST FRI SEP 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD TUCSON 32.24N 110.94W
09/09/2011 PIMA AZ LAW ENFORCEMENT
THE EARLIER REPORT OF TWO ADULT DROWNINGS NEAR WILMOT
AND SAHUARITA WAS INCORRECT. THE TWO ADULTS WERE ABLE TO
ESCAPE THEIR VEHICLE.
&&
CORRECTED REMARKS
EVENT NUMBER TWC1100106
MOLLEREThe office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 5:08 PM MST | Severe Thunderstorm Warning | TWC | Pima | 37 min |
| Sep 9, 5:40 PM MST | Flash Flood Warning | TWC | Pima | 80 min |
| Sep 9, 5:40 PM MST | Severe Thunderstorm Warning | TWC | Pima | 65 min |
| Sep 9, 6:09 PM MST | Severe Thunderstorm Warning | TWC | Cochise | 66 min |
| Sep 9, 6:14 PM MST | Special Weather Statement | TWC | 46 min | |
| Sep 9, 6:56 PM MST | Special Weather Statement | TWC | 49 min | |
| Sep 9, 7:02 PM MST | Flash Flood Warning | TWC | Pima | 88 min |
| Sep 9, 7:21 PM MST | Severe Thunderstorm Warning | TWC | Santa Cruz | 39 min |
| Sep 9, 8:31 PM MST | Areal Flood Advisory | TWC | Santa Cruz | 74 min |
| Sep 9, 9:17 PM MST | Flash Flood Warning | TWC | Cochise | 58 min |
| Sep 10, 1:44 PM MST | Special Weather Statement | TWC | Pinal | 46 min |
| Sep 10, 2:23 PM MST | Severe Thunderstorm Warning | TWC | Pima, Pinal | 37 min |
| Sep 10, 2:49 PM MST | Special Weather Statement | TWC | Cochise | 41 min |
| Sep 10, 2:55 PM MST | Severe Thunderstorm Warning | TWC | Pinal | 50 min |
| Sep 10, 3:00 PM MST | Severe Thunderstorm Warning | TWC | Cochise | 45 min |
| Sep 10, 3:10 PM MST | Tornado Warning | TWC | Pinal | 20 min |
| Sep 10, 3:23 PM MST | Severe Thunderstorm Warning | TWC | Cochise | 52 min |
| Sep 10, 3:29 PM MST | Severe Thunderstorm Warning | TWC | Pima, Pinal | 37 min |
| Sep 10, 3:39 PM MST | Flash Flood Warning | TWC | Pinal | 111 min |
| Sep 10, 3:45 PM MST | Severe Thunderstorm Warning | TWC | Cochise | 45 min |
| Sep 10, 3:51 PM MST | Areal Flood Advisory | TWC | Cochise | 84 min |
| Sep 10, 3:51 PM MST | Severe Thunderstorm Warning | TWC | Graham, Pinal | 39 min |
| Sep 10, 4:06 PM MST | Flash Flood Warning | TWC | Cochise | 114 min |
| Sep 10, 4:12 PM MST | Severe Thunderstorm Warning | TWC | Cochise | 48 min |
| Sep 10, 4:18 PM MST | Special Weather Statement | TWC | Pima | 42 min |
| Sep 10, 4:26 PM MST | Severe Thunderstorm Warning | TWC | Graham, Pinal | 64 min |
| Sep 10, 4:29 PM MST | Areal Flood Advisory | TWC | Pima | 2 hr |
| Sep 10, 4:46 PM MST | Flash Flood Warning | TWC | Cochise | 89 min |
| Sep 10, 4:48 PM MST | Special Weather Statement | TWC | 42 min | |
| Sep 10, 4:55 PM MST | Severe Thunderstorm Warning | TWC | Pima, Pinal | 50 min |
Nearby
Flash Flood Warnings in Arizona, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.